Alert archive / Colorado / Winter Weather Advisories in 2021
Winter Weather Advisory 11, NWS Pueblo, CO
NWS Pueblo, CO issued this winter weather advisory at Feb 23, 2021, 4:15 AM MST for 6 counties in Colorado. It took effect at Feb 23, 2021, 11:00 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2021, 4:15 AM MST (11:15 UTC)
- In effect from
- Feb 23, 2021, 11:00 PM MST
- Expired
- Feb 24, 2021, 4:15 AM MST
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2962 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869 WWUS45 KPUB 231115 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 415 AM MST Tue Feb 23 2021 COZ084-085-087-231915- /O.NEW.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ /O.NEW.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 415 AM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WHAT...For the Winter Weather Advisory, freezing drizzle is expected. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of over 6 inches is possible. * WHERE...El Paso and Huerfano Counties. * WHEN...For the Winter Weather Advisory, from 11 PM this evening to 11 AM MST Wednesday. For the Winter Storm Watch, from Wednesday afternoon through Thursday morning. * IMPACTS...Freezing drizzle is expected to create icy roads and hazardous travel conditions during the Wednesday morning commute. Heavy snow accumulations will impact the tail end of the Wednesday evening commute and the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ083-086-231915- /O.NEW.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- 415 AM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... * WHAT...Freezing drizzle expected. * WHERE...Eastern Fremont and Pueblo Counties. * WHEN...From 11 PM this evening to 11 AM MST Wednesday. * IMPACTS...Freezing drizzle is expected to create icy roads and hazardous travel conditions during the Wednesday morning commute. * ADDITIONAL DETAILS...For Pueblo County, only the western portion of the county is expected to be impacted by freezing drizzle. Pueblo city is not expected to see impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ074-075-079>082-231915- /O.NEW.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 415 AM MST Tue Feb 23 2021 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations of greater than 8 inches possible. * WHERE...Southern Sangre de Cristo and Wet Mountains. * WHEN...From Wednesday afternoon through Thursday morning. * IMPACTS...Travel could be very difficult over high elevation roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
4 follow-up statements
487 WWUS45 KPUB 231651 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 951 AM MST Tue Feb 23 2021 COZ084-085-087-240100- /O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ /O.CON.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 951 AM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WHAT...For the Winter Weather Advisory, freezing drizzle is expected. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of over 6 inches possible. * WHERE...El Paso and Huerfano Counties. * WHEN...For the Winter Weather Advisory, from 11 PM this evening to 11 AM MST Wednesday. For the Winter Storm Watch, from Wednesday afternoon through Thursday morning. * IMPACTS...Freezing drizzle is expected to create icy roads and hazardous travel conditions during the Wednesday morning commute. Heavy snow accumulations will impact the tail end of the Wednesday evening commute and the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. && $$ COZ083-086-240100- /O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- 951 AM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... * WHAT...Freezing drizzle expected. * WHERE...Eastern Fremont and Pueblo Counties. * WHEN...From 11 PM this evening to 11 AM MST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. *ADDITIONAL DETAILS...For Pueblo County, only the western portion of the county is expected to be impacted by freezing drizzle. Pueblo city is not expected to see impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ074-075-079>082-240100- /O.CON.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 951 AM MST Tue Feb 23 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations of greater than 8 inches possible. * WHERE...Southern Sangre de Cristo and Wet Mountains. * WHEN...From Wednesday afternoon through Thursday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
817 WWUS45 KPUB 232208 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 308 PM MST Tue Feb 23 2021 COZ084-085-087-240615- /O.UPG.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/ /O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ /O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 308 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM TODAY TO 11 AM MST WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...For the first Winter Weather Advisory that is in effect from 11 PM tonight until 11 AM Wednesday, freezing drizzle is expected. For the second Winter Weather Advisory in effect from 5 PM Wednesday until 11 AM Thursday, snow expected. Total snow accumulations of 3 to 5 inches, with locally higher amounts possible. * WHERE...El Paso County, and Huerfano County. * WHEN...For the first Winter Weather Advisory, from 11 PM tonight until 11 AM MST Wednesday. For the second Winter Weather Advisory, from 5 PM Wednesday until 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ083-086-240615- /O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ /O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- 308 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM TONIGHT TO 11 AM MST WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...For the first Winter Weather Advisory from 11 PM tonight until 11 AM Wednesday, freezing drizzle is expected. For the second Winter Weather Advisory from 5 PM Wednesday until 11 AM Thursday, snow is expected. Total snow accumulations of 3 to 5 inches, with locally higher amounts possible. * WHERE...Eastern Fremont County and Pueblo County. * WHEN...For the first Winter Weather Advisory, from 11 PM this evening to 11 AM MST Wednesday. For the second Winter Weather Advisory, from 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ074-075-079>082-240615- /O.UPG.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/ /O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 308 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 8 inches, with locally higher amounts possible. * WHERE...The southern Sangre de Cristo and Wet Mountains, Pikes Peak, Teller County and the Rampart Range. * WHEN...From 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ076>078-088-240615- /O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 308 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches, with locally higher amounts possible. * WHERE...Western and central Fremont County, the Wet Mountain Valley, and western Las Animas County. * WHEN...From 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ072-073-240615- /O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- 308 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Northern Sangre de Cristo Mountains. * WHEN...From 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
172 WWUS45 KPUB 240454 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 954 PM MST Tue Feb 23 2021 COZ083>087-241300- /O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/ /O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 954 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...For the first Winter Weather Advisory from 11 PM tonight until 11 AM Wednesday, areas of freezing drizzle is expected. For the second Winter Weather Advisory from 5 PM Wednesday until 11 AM Thursday, snow is expected. Total snow accumulations of 3 to 5 inches, with locally higher amounts possible. The heaviest snow will likely fall during the pre-dawn hours Thursday morning. * WHERE...El Paso County, Eastern Fremont County, Pueblo County and Huerfano County. * WHEN...For the first Winter Weather Advisory, from 11 PM this evening to 11 AM MST Wednesday. For the second Winter Weather Advisory, from 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. Areas of BLACK ICE will be possible on roadways and sidewalks early Wednesday morning. Snow packed roads are expected Wednesday night into Thursday. The hazardous conditions will likely impact the morning and evening commutes along the I-25 corridor region. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ076>078-088-241300- /O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 954 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches, with locally higher amounts possible. * WHERE...Western and central Fremont County, the Wet Mountain Valley, and western Las Animas County. * WHEN...From 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ COZ072>075-079>082-241300- /O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 954 PM MST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 8 inches, with locally higher amounts possible. * WHERE...The southern Sangre de Cristo and Wet Mountains, Pikes Peak, Teller County and the Rampart Range. * WHEN...From 5 PM Wednesday to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ Hodanish
099 WWUS45 KPUB 241115 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 415 AM MST Wed Feb 24 2021 COZ083>087-241915- /O.CAN.KPUB.WW.Y.0011.000000T0000Z-210224T1800Z/ /O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 415 AM MST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST THURSDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...El Paso County, Eastern Fremont County, Pueblo County and Huerfano County. * WHEN...From 5 PM this afternoon to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ076>078-088-241915- /O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 415 AM MST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Western and central Fremont County, the Wet Mountain Valley, and western Las Animas County. * WHEN...From 5 PM this afternoon to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ072>075-079>082-241915- /O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 415 AM MST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 7 inches. * WHERE...The southern Sangre de Cristo and Wet Mountains, Pikes Peak, Teller County and the Rampart Range. * WHEN...From 5 PM this afternoon to 11 AM MST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter weather advisory went out at Feb 22, 10:08 PM MST, 6 hours 7 minutes earlier.
Area forecast discussion, Feb 22, 10:08 PM MST, 6 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1008 PM MST Mon Feb 22 2021 .UPDATE... Issued at 800 PM MST Mon Feb 22 2021 Concern is increasing the potential for quite a bit of freezing drizzle to occur in the El Paso/Eastern Fremont and Pueblo County areas for the Wednesday morning commute. Rather strong WAA and a 2-3Kft saturated layer in the lowest levels should allow for freezing drizzle to occur for the WED morning commute. It could be the beginning of a rather active winter storm event for us during the WED AM- THU PM time period. \/Hodanish && .SHORT TERM...(This evening through Tuesday) Issued at 258 PM MST Mon Feb 22 2021 Dry weather can be expected tonight across southeast and south central CO. Some light westerly breezes adjacent to the eastern mtns, are expected to keep overnight low temps relatively mild in these locations. The weather will still be dry and mild, with above average temps on Tue. The winds over much of the are on Tue should be west to northwest and could be a little breezy, especially over and near the mtns. Highs should mostly be in the upper 50s to mid 60s over the plains and in the 40s, with a few lower 50s, in the high valleys. .LONG TERM...(Tuesday night through Monday) Issued at 258 PM MST Mon Feb 22 2021 Tue night, a surface front most into southeast CO with the surface winds expected to become easterly overnight. This low level easterly flow will bring in some low level moisture and clouds. The I-25 corridor and locations up against the eastern mtns look like they will have the highest chances for low clouds, and mainly after midnight. Forecast soundings also are still showing the potential for some light freezing drizzle late Tue night and early Wed morning, mostly in portions of Pueblo, eastern Fremont and El Paso Counties. Therefore, will leave the FZDZ in the forecast for now. If subsequent model runs continue to show this potential, it is possible that an Advisory may be needed for the above mentioned locations as it will have the potential to affect the Wed morning commute. On Wed, the next potentially significant weather system will be approaching the region from the northwest. By Wed evening the upper trof and potentially a closed low, is forecast to be over northern UT. Wed night, the positively tilted upper trof is expected to move over CO and back over northern AZ. With this system moving into the area, precip is expected to become widespread Wed night and into Thu morning. There are still some model differences with regards to how much snow may fall, however it still looks like the higher amounts should be over portions of the I-25 corridor and eastern mts. The NAM also suggests that the San Luis Valley and the eastern San Juan mtns could see some higher amounts as well. It's still a little too early to issue winter wx highlights but there is some consistency between the models indicating that the I-25 corridor and eastern mtns will likely need highlights for Wed night and Thu morning. Thu afternoon, chance for snow are expected to begin decreasing with any additional accumulations expected to be light. Thu night the upper trof is forecast to move out of the area with dry weather briefly returning. On Fri another upper trof is expected to swing through the area, but it is not a significant system, and snow associated with it, is mostly expected over the central CO mtns. After cooler temps on Wed and Thu, the temps will start to rebound on Fri. Sat generally looks dry at this time. The forecast models are starting to come into agreement for Sun, with an upper low forecast to move south into either southern CA or southern AZ, with southern CO mainly staying dry. However there still plenty of time for the forecast to change out this far. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1006 PM MST Mon Feb 22 2021 VFR conditions at all three TAF sites through the next 24 hours. Winds will increase through the Tuesday out of the west, with gusts near 25 kts. A cold front will drop south during the late afternoon and evening. Winds will gust near 30 kts at KCOS and KPUB behind the front. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...28 AVIATION...MOZLEY
Hazardous weather outlook, Feb 22, 5:20 AM MST, 22 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 520 AM MST Mon Feb 22 2021 COZ058>089-093>099-231230- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 520 AM MST Mon Feb 22 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Freezing drizzle and light snow is possible for the Wednesday morning commute over El Paso, eastern Fremont, and northwestern Pueblo Counties. Heavier snow is expected to start falling over the region on Wednesday night and last through Thursday morning, with the highest amounts expected to fall over the eastern mountains, El Paso County, southwestern Pueblo, and Huerfano Counties. The heavier snow is expected to impact the tail end of the evening commute on Wednesday and the morning commute on Thursday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. RODRIGUEZ/SKELLY
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 4:15 AM MST | Winter Storm Watch | PUB | Costilla, Custer, El Paso, Fremont, Huerfano, Las Animas and 2 more | 11 hr |
| Feb 23, 11:13 AM MST | Red Flag Warning | PUB | El Paso, Fremont, Huerfano, Pueblo | 7 hr |
| Feb 23, 3:08 PM MST | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 6 more | 44 hr |
Nearby
Winter Weather Advisories in Colorado, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.